Its been a week since my mirena (levonorgestrel) exyraction and im having heavy bleeding could it be due to implation?

Likely. Depends on if you had the Mirena (levonorgestrel) put in, or taken out. If it was just put in, then it is normal to have bleeding and this can continue for several weeks to months. In a small percentage the bleeding does not stop. If you just had it taken out, you may have withdrawal bleeding from implantation. Your physician can help you figure this out. Go see your physician.

Related Questions

I had mirena (levonorgestrel) inserted about a month ago and I have been bleeding on and off since not heavy bleeding except the week I was on my cycle. Is this normal?

Mirena (levonorgestrel) Irregular and light bleeding with the Mirena (levonorgestrel) is very normal. After 6 months or more, your period may be shorter and lighter, it may remain irregular, or it may stop altogether. . Read more...

Had the mirena (levonorgestrel) for 2 years. Just weened my son two weeks ago. Been heavy bleeding ever since. Is it just hormonal or should I be worried?

Hormonal . Likely this is hormonal and is due to your change in breast-feeding status. Breast-feeding in and of itself suppresses a lot of women's ovulatory cycles. Thuswhen you stop breast-feeding your cycles return. I would give it a little bit more time and if after a few more weeks are still bleeding heavily then see a gynecologist. Good luck. Read more...
Common. The number one side effect of Mirena (levonorgestrel) is irregular and unpredictable bleeding. For some women it starts right after the device is placed in the uterus. For others, like you, it starts weeks, months, or years later. It is possible to have some other cause for the bleeding, so it would be wise to see your doctor for an exam and possibly an ultrasound to evaluate for other problems or causes. Read more...